# SDR N6WA20140404002

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,783 hours, 16,197 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADC NR 2 FAILED IN FLIGHT.  R & R CAPTAIN`S AIR DATA REF PANEL IAW AMM 34-13-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
